# SDR AWXA960061

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT NR 3839 - DURING SCHEDULED C-12 MAINTENANCE CHECK, FOUND DRILL STARTS AND OPEN FASTENER HOLES IN FRAME AT STATION 277, STRINGER 4R.  REMOVED DAMAGE FROM FRAME BS 270, STRINGER 4 RT AND THEN REMOVED FACTORY SPLICE AT BS 270 BETWEEN STRINGER 4 AND 5 RIGHT.  DRILLED UP, ALODINED, PRIMED AND INSTALLED REPAIR PARTS AND FASTENERS.  WET WITH SEALANT IAW SRM 51-40-02 AND 53-10-02 AND ER 020896JC.  (M)
